RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 232, Pages 289–297 (Mi tm220)  

This article is cited in 1 scientific paper (total in 1 paper)

Direct and Inverse Theorems of Approximation Theory for the $m$th Generalized Modulus of Smoothness

M. K. Potapov


Abstract: The relation between polynomial approximations of functions and their generalized $m$th moduli of smoothness defined with the use of a two-parameter family of nonsymmetric generalized translation operators is examined.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 232, 281–289

Bibliographic databases:
UDC: 517.5
Received in June 2000

Citation: M. K. Potapov, “Direct and Inverse Theorems of Approximation Theory for the $m$th Generalized Modulus of Smoothness”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 232, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 289–297; Proc. Steklov Inst. Math., 232 (2001), 281–289

Citation in format AMSBIB
\Bibitem{Pot01}
\by M.~K.~Potapov
\paper Direct and Inverse Theorems of Approximation Theory for the $m$th Generalized Modulus of Smoothness
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 289--297
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851456}
\zmath{https://zbmath.org/?q=an:0993.41006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 281--289


Linking options:
  • http://mi.mathnet.ru/eng/tm220
  • http://mi.mathnet.ru/eng/tm/v232/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Guliev, E. J. Ibragimov, “On equivalent normalizations of functional spaces associated with the generalized Gegenbauer shift”, Analysis Mathematica, 34:2 (2008), 83–103  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:248
    Full text:88
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019